Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 1, 2013, 4:32 AM MDT for 7 counties in New Mexico. It took effect at May 1, 2013, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 4:32 AM MDT (10:32 UTC)
- In effect from
- May 1, 2013, 2:00 PM MDT
- Expired
- May 1, 2013, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 48 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4790 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WWUS85 KABQ 011032 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 432 AM MDT WED MAY 1 2013 ...RED FLAG WARNING THIS AFTERNOON THROUGH EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .NORTHWEST WINDS WILL INCREASE TODAY ACROSS NORTHWESTERN THEN CENTRAL PORTIONS OF NEW MEXICO AS A STRONG COLD FRONT MOVES THROUGH THE AREA. AHEAD OF THE FRONT...WARM...DRY CONDITIONS ARE IN PLACE. LOOK FOR CRITICAL FIRE WEATHER CONDITIONS TO FIRST DEVELOP THIS AFTERNOON OVER THE NORTHWEST HIGH TERRAIN...THEN INCREASE IN AREA TO COVER MUCH OF NORTHWEST PLATEAU AND NORTHERN PORTIONS OF THE RIO GRANDE VALLEY AS RH VALUES DECREASE TO SINGLE DIGIT LEVELS. LOOK FOR NORTHWEST WINDS TO DECREASE BELOW CRITICAL LEVELS THIS EVENING...HOWEVER...WINDS WILL SHIFT ABRUPTLY TO THE EAST IN THE RIO GRANDE VALLEY AND LOCAL CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE WITH THE EAST WINDS THIS EVENING UNTIL RELATIVE HUMIDITY VALUES INCREASE WITH THE GAP WINDS. NMZ101-102-106-020200- /O.NEW.KABQ.FW.W.0017.130501T2000Z-130502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 432 AM MDT WED MAY 1 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * AREA AND TIMING...INITIALLY OVER THE NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS BY MID AFTERNOON THEN INCREASING IN AREA TO INCLUDE THE RIO GRANDE VALLEY BY LATE AFTERNOON AND CONTINUING INTO EARLY EVENING. * 20 FOOT WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUST T0 40 TO 45 MPH. IN THE RIO GRANDE VALLEY...WINDS WILL SHIFT TO THE NORTH THEN EAST AFTER 6 PM MDT. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 1, 4:08 AM MDT, 24 minutes earlier.
Area forecast discussion, May 1, 4:08 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 408 AM MDT WED MAY 1 2013 ...HIGH WIND THREAT INCREASING LATE TODAY AND TONIGHT EAST AND ALONG THE RIO GRANDE VALLEY DUE TO STRONG EAST CANYON WINDS... .DISCUSSION... A PLETHORA OF NEW WIND AND CRITICAL FIRE WEATHER HIGHLIGHTS NOW IN PLACE FOR PARTS OF THE AREA FOR ROUGHLY THE NEXT 24 HOURS. DID BEST TO KEEP WIND ADVISORY/HIGH WIND WARNING CONFIGURATIONS AS SIMPLE AS POSSIBLE...DESPITE A RATHER COMPLICATED HIGH WIND SCENARIO THAT WILL UNFOLD LATER TODAY INTO TONIGHT. A LARGE AND DEEPENING MASS OF UNSEASONABLY COLD AIR POISED TO PLUNGE SOUTHWARD TODAY...WITH THE CHILLY AIR MASS BREAKING DOWN BOTH SIDES OF THE SOUTHERN ROCKIES/CONTDVD. THE WESTERN-MOST SEGMENT THAT WE COMMONLY REFER TO AS THE PACIFIC FRONTAL BOUNDARY WAS JUST NOW ENTERING THE FOUR CORNERS REGION. MEANWHILE... THE COLDER AND MORE IMPACTFUL BACKDOOR PUSH WAS INTO FAR NORTHEAST AREAS OF THE STATE AND MAKING STEADY SOUTHWARD PROGRESS WITH 3 HOURLY PRESSURE RISES AROUND 5MB NOTED OVER SOUTHEAST COLORADO. THE MAX TEMP HAS ALREADY OCCURRED AT CLAYTON WITH TEMPERATURES EXPECTED TO STEADILY FALL THROUGH THE REMAINDER OF THE DAY. THE TIMING OF THE BACKDOOR PUSH INTO OUR SOUTHEAST ZONES/ROSWELL AREA WILL BE CHALLENGING AS DAYTIME HEATING/DEEP MIXING AHEAD OF THE BOUNDARY SHOULD HAVE SOME EFFECT LATER THIS MORNING BUT NOT CONVINCED IT WILL MOVE NEARLY AS SLOW AS THE 12Z GFS WOULD ARGUE. TRENDED TOWARD A MORE AGGRESSIVE FRONTAL PLACEMENT PER THE NAM12 AND LOCAL WRF FOR MIDDAY/EARLY AFTERNOON WHICH WILL HAVE OBVIOUS IMPLICATIONS ON TEMPS BUT ALSO POTENTIAL FOR CONVECTIVE PRECIPITATION ALONG AND IMMEDIATELY BEHIND THE SOUTHWARD MOVING BOUNDARY. REGARDLESS...FOCUS FOR MEASURABLE PRECIP WILL CONTINUE TO BE ACROSS THE NORTHEAST WHERE LARGE SCALE FORCING FOR LIFT MOST FAVORABLE BUT HAVE PAINTED LOW CHC POPS AS FAR SOUTH AS THE EC PLAINS AND NORTHEAST CHAVES COUNTY. ENHANCED W-NW WINDS ACROSS THE FOUR CORNERS...WC AND NC ZONES TODAY SUFFICIENT FOR AT LEAST LOW END ADVISORY AS THE WESTERN SEGMENT OF THE COLD FRONT SAGS SOUTHWARD. TIMING OF STRONG EAST CANYON WIND EVENT STILL LOOKS ON TARGET FOR EARLY EVENING WITH IMPRESSIVE EAST-WEST MSLP GRADIENT INDICATED FOR THE OVERNIGHT HOURS INTO THURSDAY MORNING. WIND GUSTS UP TO 60 MPH POSSIBLE TO INCLUDE AREAS BELOW CANYONS IN THE ABQ METRO AREA SNOW AND BLOWING SNOW IMPACTS ACROSS THE FAR NORTHEAST WHERE 1 TO 3 INCHES ARE GENERALLY EXPECTED FROM RATON PASS AREA EAST ACROSS NORTHERN UNION COUNTY. A LATER SHIFT MAY NEED TO REPLACE WIND HIGHLIGHT WITH SNOW/BLOWING SNOW. OUT OF TIME. KJ && .FIRE WEATHER... ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS AND THE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... BROAD UPPER LEVEL TROUGH OVER THE WESTERN STATES WITH DRY AIR INTRUSION ACROSS THE SOUTHERN HALF OF THE STATE AND ANOTHER APPROACHING FROM THE NORTHWEST ASSOCIATED WITH A STRONG JET ON THE BACK SIDE OF THE TOUGH. DEEP MIXING YESTERDAY AND EXPECT MORE OF THE SAME TODAY. INCREASED WINDS ABOVE GUIDANCE FOR WESTERN AND CENTRAL ZONES AS FRONT APPROACHES FROM THE WEST. HATE TO YO YO...BUT WILL ISSUE A RED FLAG WARNING FROM THE NORTHWEST CORNER OF THE STATE TO THE RIO GRANDE VALLEY...AND ESPECIALLY THE NORTHERN HALF...FOR THIS AFTERNOON AND EARLY EVENING. THOUGH COOLER AIR WILL MOVE INTO THE NORTHWEST CORNER...TEMPS REMAIN ABOVE NORMAL ELSEWHERE AND HIGH HAINES OF 6 WILL EXTEND ACROSS MUCH OF THE CENTRAL ZONES. OTHERWISE...THE OTHER BIG STORY IS A VIGOROUS BACK DOOR FRONT ALREADY INTO THE NORTHEAST PLAINS. GUIDANCE SEEMED TO BACK OFF A BIT ON STRENGTH...BUT WITH VERY STRONG PRESSURE GRADIENT AND PRESSURE INCREASES FORECAST WENT ABOVE MET GUIDANCE IN THE EAST AS WELL. STRONG WINDS...COLDER TEMPS...SOME WETTING PRECIPITATION NORTHEAST AND EAST...AND VERY STRONG GAP WINDS INTO THE CENTRAL VALLEYS WILL ALL ACCOMPANY THE FRONT. DESPITE THE FRONT...RH LEVELS REMAIN VERY QUITE LOW ACROSS THE EAST UNTIL THE OVERNIGHT PERIOD AND EVEN THEN MOISTURE INCREASES INTO THE CENTRAL VALLEY ARE MODEST AT BEST. THEREFORE...RH RECOVERIES WILL REMAIN POOR ACROSS THE WEST OVERNIGHT. THE COOLING TREND CONTINUES INTO THURSDAY...ESPECIALLY CENTRAL AND EAST AND NORTHEAST AND EAST CENTRAL ZONES WILL SEE ANOTHER ROUND OF FREEZING TEMPERATURES. RH RECOVERIES LOOK TO BE FAIR TO GOOD THURSDAY NIGHT. WARMING TREND ON FRIDAY AND SATURDAY WILL RESULT IN A RETURN TO VERY DRY CONDITIONS ALL ZONES...WITH THE EXTREME NORTHEAST THE EXCEPTION ON SATURDAY AS SOME MOISTURE SEEPS INTO THE AREA. SHORT WAVE RIDGING OVER THE STATE WILL KEEP THE WINDS BELOW CRITICAL LEVELS. VENTILATION TO INCREASE FROM FRIDAY TO SATURDAY BUT GOOD TO EXCELLENT BOTH DAYS. EXTENDED MODELS AGREE ON A DEEPENING TROUGH OVER CALIFORNIA LATE SATURDAY WHICH REMAINS NEARLY STATIONARY BUT COULD BRING SOME WETTING RAIN TO WESTERN AND CENTRAL ZONES ON MONDAY WITH A POSSIBLE BACK DOOR FRONT AND SHIFT IN PRECIPITATION FOCUS TO THE EAST ON TUESDAY. 05 && .AVIATION... 06Z TAF CYCLE UPPER TROUGH TO CONTINUE DEEPENING OVER NORTHERN AND CENTRAL ROCKIES THROUGH 01/12Z. COLD FRONT STRETCHED JUST NORTH OF COLORADO/NEW MEXICO BORDER AT 01/06Z FORECAST TO PLUNGE INTO THE EASTERN PLAINS BY 01/12Z AND RACE THROUGH THE REGION BY 01/18Z. SFC WND GUSTS TO AROUND 45 KT WILL BE ASSOCIATED WITH THE BOUNDARY AND LOCAL MVFR CIGS AND LIGHT SHOWERS MAY DEVELOP OVER NE NM. N TO NE WINDS TO STRENGTHEN WITH GUSTS TO 50KT OVER THE EASTERN PLAINS AFT 02/00Z WITH AN EAST WIND PACKING GUSTS TO 50KT IN VCNTY CANYONS DEVELOPING INTO THE RGV. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 67 31 62 30 / 0 0 0 0 DULCE........................... 66 24 58 22 / 5 10 0 0 CUBA............................ 71 23 56 23 / 0 5 0 0 GALLUP.......................... 72 26 61 19 / 0 0 0 0 EL MORRO........................ 69 24 57 19 / 0 0 0 0 GRANTS.......................... 75 29 60 23 / 0 0 0 0 QUEMADO......................... 75 34 63 28 / 0 0 0 0 GLENWOOD........................ 81 35 77 30 / 0 0 0 0 CHAMA........................... 61 27 51 23 / 10 10 5 0 LOS ALAMOS...................... 72 34 52 28 / 0 10 5 0 PECOS........................... 69 30 47 25 / 0 10 10 0 CERRO/QUESTA.................... 69 25 48 21 / 10 20 10 0 RED RIVER....................... 56 18 39 24 / 20 30 10 5 ANGEL FIRE...................... 62 20 43 16 / 30 40 20 0 TAOS............................ 71 26 50 19 / 10 20 5 0 MORA............................ 69 24 45 21 / 10 30 10 0 ESPANOLA........................ 79 34 58 31 / 0 10 5 0 SANTA FE........................ 72 35 50 29 / 0 10 5 0 SANTA FE AIRPORT................ 77 33 53 28 / 0 5 5 0 ALBUQUERQUE FOOTHILLS........... 80 43 56 36 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 81 42 58 36 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 84 42 60 35 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 84 41 62 35 / 0 0 0 0 LOS LUNAS....................... 85 41 61 33 / 0 5 0 0 RIO RANCHO...................... 83 40 61 34 / 0 0 0 0 SOCORRO......................... 89 41 66 33 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 77 32 54 27 / 0 5 0 0 TIJERAS......................... 80 34 56 28 / 0 5 0 0 MORIARTY/ESTANCIA............... 76 30 50 27 / 0 10 5 0 CLINES CORNERS.................. 73 24 48 22 / 0 10 5 0 GRAN QUIVIRA.................... 78 29 52 26 / 0 5 5 0 CARRIZOZO....................... 81 36 56 29 / 0 5 5 0 RUIDOSO......................... 73 28 48 22 / 0 10 5 0 CAPULIN......................... 50 18 41 19 / 40 50 10 0 RATON........................... 56 24 45 21 / 40 50 10 0 SPRINGER........................ 66 23 47 22 / 30 30 10 0 LAS VEGAS....................... 72 20 46 20 / 10 20 10 0 CLAYTON......................... 51 24 44 25 / 20 40 10 0 ROY............................. 62 24 45 26 / 20 20 10 0 CONCHAS......................... 73 32 51 29 / 20 20 10 0 SANTA ROSA...................... 79 31 52 28 / 10 10 10 0 TUCUMCARI....................... 71 32 50 27 / 20 20 10 0 CLOVIS.......................... 77 29 49 27 / 20 30 20 0 PORTALES........................ 79 31 50 27 / 20 40 20 0 FORT SUMNER..................... 84 33 52 30 / 10 20 10 0 ROSWELL......................... 92 41 57 32 / 0 20 10 0 PICACHO......................... 86 35 54 27 / 0 20 20 0 ELK............................. 80 34 51 26 / 0 20 20 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES...NMZ522-524-532>536-539. RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-102-106. HIGH WIND WARNING FROM 6 PM THIS EVENING TO NOON MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ518>520-525. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ533-537>540. HIGH WIND WARNING FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ530-531-534>536. WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ501>506-510>516-534>536. WIND ADVISORY FROM 9 AM THIS MORNING TO 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ528-529-532. HARD FREEZE WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES...NMZ523-528>531. WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ530-531. WIND ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES... NMZ527. && 41
Hazardous weather outlook, Apr 30, 5:18 AM MDT, 23 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT TUE APR 30 2013 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON THROUGH THIS EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST HIGHLANDS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WIND SPEEDS WILL GUST LOCALLY TO 50 MPH OVER THE CHUSKA AND SAN JUAN SUMMITS AND HIGH COUNTRY GAPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH COLDER AIR INVADING NEW MEXICO WEDNESDAY AND WEDNESDAY NIGHT WILL DROP TEMPERATURES WELL BELOW NORMAL THROUGH THURSDAY. GUSTY WINDS WILL BECOME STRONG WEDNESDAY EVENING...WITH BLUSTERY GUSTS THROUGH CENTRAL MOUNTAIN CHAIN GAPS AND OVER THE RIO GRANDE VALLEY WEDNESDAY NIGHT AND THURSDAY. VISIBILITIES WILL BE REDUCED IN BLOWING DUST WEDNESDAY THROUGH THURSDAY. GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE ELEVATED FIRE DANGER OVER THE RIO GRANDE VALLEY FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. RAIN SHOWERS CHANGING TO SNOW OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS WEDNESDAY NIGHT COMBINED WITH GUSTY NORTH TO NORTHEAST WINDS WILL PRODUCE AREAS OF BLOWING SNOW ALONG THE INTERSTATE 25 CORRIDOR FROM WAGON MOUND TO THE COLORADO LINE...AND EAST ACROSS COLFAX AND UNION COUNTIES TO THE TEXAS AND OKLAHOMA BORDERS. VISIBILITIES WILL BE LOCALLY REDUCED AND TRAVEL MAY BE IMPEDED. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:24 PM MDT | Wind Advisory | ABQ | 32 hr | |
| May 1, 3:52 AM MDT | High Wind Warning | ABQ | 30 hr | |
| May 1, 3:55 PM MDT | Freeze Warning | ABQ | 18 hr | |
| May 1, 3:55 PM MDT | Hard Freeze Warning | ABQ | 18 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.